Solution of certain differential equations in classes of functions which are quasianalytic with respect to linear differential operators
Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 724-734
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_4_a11,
author = {V. G. Hryptun},
title = {Solution of certain differential equations in classes of functions which are quasianalytic with respect to linear differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {724--734},
year = {1969},
volume = {5},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_4_a11/}
}
TY - JOUR AU - V. G. Hryptun TI - Solution of certain differential equations in classes of functions which are quasianalytic with respect to linear differential operators JO - Differencialʹnye uravneniâ PY - 1969 SP - 724 EP - 734 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1969_5_4_a11/ LA - ru ID - DE_1969_5_4_a11 ER -
%0 Journal Article %A V. G. Hryptun %T Solution of certain differential equations in classes of functions which are quasianalytic with respect to linear differential operators %J Differencialʹnye uravneniâ %D 1969 %P 724-734 %V 5 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1969_5_4_a11/ %G ru %F DE_1969_5_4_a11
V. G. Hryptun. Solution of certain differential equations in classes of functions which are quasianalytic with respect to linear differential operators. Differencialʹnye uravneniâ, Tome 5 (1969) no. 4, pp. 724-734. http://geodesic.mathdoc.fr/item/DE_1969_5_4_a11/